# SDR C2XA07IA258

- Difficulty date: December 30, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 13,856 hours, 14,014 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Part number: 12037394501
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE CREW REPORTED THAT THE CAPTAINS DV WINDOW WOULD NOT CLOSE.  MAINTENANCE INSPECTED THE WINDOW, CLEANED THE TRACK AND LUBRICATED THE MECHANISM, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
